Solutions of a class of third-order systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 702-705
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a18,
author = {N. S. Berezkina},
title = {Solutions of a class of third-order systems},
journal = {Differencialʹnye uravneni\^a},
pages = {702--705},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a18/}
}
N. S. Berezkina. Solutions of a class of third-order systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 702-705. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a18/